# SDR DHL9780431C

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Link
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT INBD FLAP DRIVE LINK AT STA 97.906 IS CRACKED AT INBD LUG.  REMOVED AND REPLACED NR 2 LINK PER MM 27-51-4.
